Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Livy

BC and Spiro ... still waiting for results ... any advice?

Recommended Posts

So about 2 years ago I started taking Brevicon BC. Immediately my skin cleared up and was perfect! It had been horrible since I was 12 and suddenly it was perfect. I was elated!

Then there was a mix up with my prescription and I took a different dosage (1 instead of .5 strength) and I broke out like crazy. Worse than I'd probably ever had! I freaked! Called the doctor frantic and after about a week and a half got switched back to my old strength (.5).

It was even worse! Bleeding, painful, one on top of another, puss, the whole disgusting deal. I tried to stick it out and stayed on it for almost 2 months before I couldn't take it and asked my doctor to switch me again.

I went to a dermatologist as well and now I'm on Yaz (generic, I forget the name) and Spiro 100 mg (which I was on a while ago and saw no real difference with). It's been about 3 months on the Yaz and a month on the Spiro and though it is a little bit better, it's still pretty bad. Maybe a 20% improvement from how terrible it was before. But very far from perfect!

The most frustrating thing is that my skin was perfect on the Brevicon for a full year! That was all I was taking. I could even forget to wash my face and I'd get nothing! I was on no topicals, nothing, just the BC.

So I'm not sure what I should do.

Do I stick it out with the Yaz, Spiro, and topicals (currently Retina, Clindymicin, Benzoyl Peroxide)?

Do I ask for a higher dose of Spiro?

Do I try the Brevicon again and stick it out until it balances? Will it ever?

I'm just frustrated and confused and conflicted. Any advice would be appreciated. I'm getting married in May so this is really weighing on my mind.

Thanks

Share this post


Link to post
Share on other sites

i feel your frustration with the spiro as ive on it 11 months (100mg) and have seen no improvement whatsoever..my derm suggested birth control also..have to get back to him on that one..if there is one to take i believe its the YAZ....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×